RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 177–189 (Mi fpm62)  

This article is cited in 3 scientific papers (total in 3 papers)

Endomorphisms of free associative algebras over commutative rings and their Jacobian matrices

A. A. Zolotykh, A. A. Mikhalev

M. V. Lomonosov Moscow State University

Abstract: A matrix criterion for an endomorphism of the free associative algebra of finite rank over a commutative ring with the unity element to be an automorphism is obtained.

Full text: PDF file (542 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.01.1995

Citation: A. A. Zolotykh, A. A. Mikhalev, “Endomorphisms of free associative algebras over commutative rings and their Jacobian matrices”, Fundam. Prikl. Mat., 1:1 (1995), 177–189

Citation in format AMSBIB
\Bibitem{ZolMik95}
\by A.~A.~Zolotykh, A.~A.~Mikhalev
\paper Endomorphisms of free associative algebras over commutative rings and their Jacobian matrices
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 177--189
\mathnet{http://mi.mathnet.ru/fpm62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789358}
\zmath{https://zbmath.org/?q=an:0871.16019}


Linking options:
  • http://mi.mathnet.ru/eng/fpm62
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhalev A.A., Yu J.T., “Test elements, retracts and automorphic orbits of free algebras”, International Journal of Algebra and Computation, 8:3 (1998), 295–310  crossref  mathscinet  zmath  isi
    2. Mikhalev A.A., Umirbaev U., Yu J.T., “Automorphic orbits in free non-associative algebras”, Journal of Algebra, 243:1 (2001), 198–223  crossref  mathscinet  zmath  isi
    3. Umirbaev U., “Universal enveloping algebras and universal derivations of Poisson algebras”, J Algebra, 354:1 (2012), 77–94  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:86
    References:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020